# SDR V0XD20150123029

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 24,384 hours, 17,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STRINGER 26R AT FS 323 - 364 CORRODED.  R & R STRINGER 26R AT FS 323 - 364 IAW REO 670-53-21-1156 DATE 2015-01-16.  NDT PERFORMED INSPECTION SERVICES CRS K9QR55413, JOB AV0116158J, PO 124889, 01/21/2015, NO DEFECTS NOTED.
